# SDR ASAA2022110940698

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 5,581 hours, 1,736 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 2085M31G03
- Part serial: PAT09F09
- Condition: Coked
- Location: Nr 2 Engine
- Part time: 5,580 hours, 1,736 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #2 ENGINE TREND DATA SHOWS EXCESS COKING OF THE FUEL NOZZLE MAIN ORIFICES. (FULL SET FUEL NOZZLE REPLACEMENT 737MAX T/C 73-ASA-02) NO EXTENSION ALLOWED 225 CYCLES OR 45 DAYS, WHICHEVER COMES FIRST. CNR 20220925083. GROUNDED - YES. FUEL NOZZLE SET REPLACED ON ASA T/C 73-ASA-02.
